# SDR C1HA20039701

- Difficulty date: November 12, 2003
- Submitted: November 13, 2003
- Operation: Air carrier
- Aircraft: N697CA
- Make and model: Boeing 727270
- Aircraft serial: 23052
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Failed
- Location: Emer Lite Batt
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OUT BETWEEN ROW 11 TO ROW 20.  REMOVED & REPLACED BATTERY CHARGER PER M/M 33-50-01.  OPS CHECK GOOD.  P/N 11-0049
